Hs anyone tried linda perry's reverse female hair loss?

Discussion in 'Success Stories' started by dani21, Aug 5, 2009.

  1. dani21

    dani21 New Member

    My dad just told me he saw her blog online and how she was on opera but I'm a little skeptical if it would work for me and before I shell out $50 I was wondering if anyone tried it
  2. finaleofseem

    finaleofseem New Member

    Looks like a scam to me. The website format is the same as a lot of the scam hair loss websites.

    I'm not saying that diet doesn't work for some ... I'm sure it does. And I'm all for being healthy. I just wouldn't shell out the $50, if it were me. But, the two things she mentioned, wheat grass and eliminating corn syrup, are good health decisions anyway.

    Have you had blood work done to see if there's a clear medical cause for your hair loss?
  3. Elissa

    Elissa New Member

    Scam

    It's a scam. Someone recently posted a blog on this on the WHLP's main site:
    http://community.womenshairlossproject.com/Patrice1908/blog/2789/

    p.s. I have watched just about every episode of Oprah the past few years (I've had lots of time on my hands since i got sick..haha) and I assure you, this woman has NEVER been on Oprah... I certainly would have remembered an Oprah show about a cure for hair loss! Just sayin ;)
  4. dani21

    dani21 New Member

    Thank you both I appreciate it
  5. Vee

    Vee New Member

    Linda terry

    Hi, I purchased this book few months back & am now desperate for help to stop my hair loss as i will pretty soon be needing a wig, the book is good in terms of it makes you become healthier, meditation, regular exercise, drinking wheatgrass juice, using organic shampoo, avoiding harsh chemicals etc but it didnt stop my hair loss. Apparently 95% of hair loss in both men & women is attributed to stupid Androgen hormones. Google DHT. This will inform you a little better, & try go natural in solving the underlying problem. No matter what prescription medication you go on, once you get the problem will come back because you havent dealt with the cause, that & all prescribed drugs have side effects. Hair loss now, blood clots later or maybe even cancer so be cautious. Be active & like me, try your hradest to stay strong.